# SDR AALA984159

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - J-CAP AT STATION 36F HAS CORROSION REMOVAL ON UPPER AND LOWER SURFACE.  BLENDED AND REFINISHED THE AREA PER SRM 53-00-07 FIG 101.  THE FRAME IS ACCEPTABLE TO RETURN TO SERVICE.  (M)
